MathSciNet Relay Station
MathSciNet bibliographic data
MR1723840 (2000f:47014) 47A20 (47A15 47B15)
Benlarbi Delai, M'hammed Extensions d'opérateurs auto-adjoints et défaut de réflexivité. (French) [Extensions of selfadjoint operators and reflexivity defect] Linear Algebra Appl. 297 (1999), no. 1-3, 81–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement